# SDR AALA202009019018

- Difficulty date: August 31, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 34,094 hours, 13,701 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RETURN TO GATE.  LEFT ENGINE N1 TAKEOFF, REF 93.0 RT ENGINE N1 93.7 A/C SYSTEM RUNS HOT.  SUPPLEMENTAL REPORT: SECURED LOOSE SENSE LINE ON RIGHT FLOW CONTROL AND SHUTOFF VALVE AND OPERATIONAL CHECK GOOD, PER AMM 21-51-01.
